|Join Nairaland / LOGIN! / Trending / Recent / New|
Stats: 2,716,622 members, 6,422,144 topics. Date: Thursday, 05 August 2021 at 06:18 AM
|Nairaland Doctors Help by Parasitic(m): 4:09pm On Feb 23, 2015|
I am on drugs which are life saving but this drugs impact adverse effect on my skin. Especially on my back, chest, face, It appears and disappears frequently as white patches resembling eczema. I have tried different anti-eczematous cream, anti dry scaly skin yet to no avail, even moisturisers from nigeria and abroad. Please usefull advice will be appreciated.
|Re: Nairaland Doctors Help by Nobody: 4:57pm On Feb 23, 2015|
No info on name of drug, why or how u're taking dem. It'll be difficult to help u out with side effects of an unnamed medication. Why not talk to the doctor who prescribed them in the first place? See if he/she can substitute them with less troublesome medications.
|Re: Nairaland Doctors Help by ElMatteo(m): 5:20pm On Feb 23, 2015|
It will be best you speak with your doctor that prescribed the drug to you.
Drug reactions are common but you need to discuss with your doctor. Different people react in different ways to a particular drugs.
One option is for your doctor to use another alternative - most drugs have alternatives that will achieve same or almost same result.
|Re: Nairaland Doctors Help by Parasitic(m): 5:32pm On Feb 23, 2015|
|Re: Nairaland Doctors Help by Chartey(m): 1:16pm On Mar 20, 2015|
ElMatteo:Naijadoctor ElMatteo, my importation guru. Please I need to discuss something with you concerning your site. Something small sir for your junior colleague.
|Re: Nairaland Doctors Help by tforever(m): 8:19pm On May 20, 2015|
Parasitic:what kinda skin do you have.
|Sections: politics (1) business autos (1) jobs (1) career education (1) romance computers phones travel sports fashion health |
religion celebs tv-movies music-radio literature webmasters programming techmarket
Nairaland - Copyright © 2005 - 2021 Oluwaseun Osewa. All rights reserved. See How To Advertise. 32